LEADER™ Cold & Flu Nighttime Maximum Strength Liquid 12 oz

SKU# 29695

LEADER™ Cold & Flu Nighttime Maximum Strength Liquid 12 oz

SKU# 29695
4.2 out of 5 Customer Rating
This Cold & Flu Nighttime Maximum Strength Liquid temporarily relieves common cold and flu symptoms such as cough, minor aches and pains, headache, fever, runny nose and sneezing, and sore throat.
Read More
Price reduced from $10.24 to $7.99
-
+
LEADER™ Cold & Flu Nighttime Maximum Strength Liquid 12 oz
Price reduced from $10.24 to $7.99
  • This item is currently not available
This product is FSA eligible

Frequently bought together

This Cold & Flu Nighttime Maximum Strength Liquid temporarily relieves common cold and flu symptoms such as cough due to minor throat and bronchial irritation, minor aches and pains, headache, fever, runny nose and sneezing, and sore throat. Take your health to the next level with FSA eligible Over-the-Counter Meds products.

Active Ingredients In Each 30 ml Dose: Acetaminophen 650 mg, Dextromethorphan HBr 30mg, Doxylamine succinate 12.5mg

Inactive Ingredients: Alcohol, Anhydrous Citric Acid, D&C Yellow 10, FD&C Green 3, FD&C Yellow 6, Flavor, High Fructose Corn Syrup, Polyethylene Glycol, Propylene Glycol, Purified Water, Saccharin Sodium, Sodium Citrate

Take only as directed, see overdose warning. Use dose cup.

Do not exceed 4 doses per 24 hrs.

Adults and children 12 and over:

  • 30 ml every 6 hrs

Children 4 to under 12:

  • Ask a doctor

Children under 4:

  • Do not use

Allergy Alert: Acetaminophen may cause severe skin reactions. Symptoms may include:

  • Skin reddening
  • Blisters
  • Rash

If a skin reaction occurs, stop use and seek medical help right away

Liver Warning: This product contains Acetaminophen. Severe liver damage may occur if:

  • You take more than 4,000mg of Acetaminophen in 24 hours
  • With other drugs containing Acetaminophen
  • 3 or more alcoholic drinks every day while using this product

Sore throat warning: If sore throat is severe, persists for more than 2 days, is accompanied or followed by fever, headache, rash, nausea, or vomiting, consult a doctor promptly.

Do not use

  • With any other drug containing containing Acetaminophen (prescription or nonprescription)
  • If you are not sure whether a drug contains Acetaminophen, ask a doctor or pharmacist
  • If you are now taking a prescription monoamine oxidase inhibitor (MAOI)
  • Certain drugs for depression, psychiatric, or emotional

You might also like

New Arrivals